# SDR ZZDA2011872

- Difficulty date: October 11, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY BASE PANEL INBD AFT CORNER CORRODED.  REPAIRED PER EA 17-53-03541 IR SECT 1.
